# SDR C77A20160316002

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 20,789 hours, 16,170 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 01087
- Condition: Stuck
- Location: Cockpit
- Part time: 20,789 hours, 16,170 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  LEVER STUCK IN DOWN POSITION.  R & R LG CONTROL LEVER IAW 32-33-01.  R & R SPDA DC POWER MOD IAW AMM 24-61-13.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
